# SDR FDEA201110204599

- Difficulty date: October 20, 2011
- Submitted: October 21, 2011
- Operation: Air carrier
- Aircraft: N584FE
- Make and model: Doug MD-11F
- Aircraft serial: 48436
- Aircraft time: 66,066 hours, 13,805 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Bs 520 L38l
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

SKIN AT BS 520, LONGERON 38LT MISREPAIRED.  CARRIED OUT REPAIR IAW SRM 53-00-01, FIG 201, REPAIR 8, REV 47 & EA 1-5100-7-5001, A5   PART 1,   REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100, REV 113.
